# SDR HALA2010111300539

- Difficulty date: November 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 93,013 hours, 17,637 cycles
- Engine: Pwa PW4062
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Fuel
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT FUEL GAUGE FAILED ON FINAL APPROACH.  PERFORMED FIM 28-41-00-1, FIG 110, IAW FIM, SYS IS OK, RT FUEL GAUGE DISPLAY NORMAL.
